# SDR WX0A070261

- Difficulty date: January 15, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY SKIN BULGING AT L30 STATION 748-752.  CUTOUT CORROSION, INSTALLED DOUBLER PER ESO 80559, DATED 1-13-2009 AND 53-04, FIGURE 12B.
